# SDR 2008UALA01879

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR EVAC SLIDE INFLATION CYLINDER PRESS GAUGE BELOW GREEN BAND.   FAULTY RELEASE VALVE SEAL.  REPLACED THE AFT GALLEY DOOR EVACUATION SLIDE REF MM 25-61-35 PAGE 202. AC OK FOR SERVICE.
